Jump to content

Search the Community

Showing results for tags 'vistaril'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Hello. I've heard many good things about this site. I'm finding Remeron to be a tricky little devil. I tapered from 7.5 down to 5.0 mg too quick...like 3 weeks! I thought I could sail off it like I did Valium and Trazadone, but not so. I'm taking a break for a week or two so I can stabilize. I generally stabilize rather quickly, but this one took more time. I have friends who are suffering from protracted w/d after decent tapers from Remeron, so I'd like to avoid the same. Has anyone crossed from Remeron to Prozac since the latter has a longer half-life and might be easier to tape
  2. Hello everyone. I wanted to jump on here and hopefully gain some perspective on my situation. I started Lexapro 10 mg in Oct. 2012 for situational depression. As that situation resolved, I questioned whether I still needed to be on it and began tapering in April 2014. I went down to 7.5 mg for about a month, then discovered I was pregnant. I really wanted to wean off Lexapro for the duration of the pregnancy. Sadly I miscarried at 10 weeks. I was still on 7.5 mg for a little while. Felt I processed the miscarriage as much as I could, then went down to 5 mg for awhile. I was doing okay
  3. Hello everybody, I have been reading this forum for a while now and it has given me comfort in a very hard period of my life. Sorry for my bad English, but English isnt my first language and I´m feeling a bit groggy in the head right now I started taking Sertraline (Zoloft) last spring due to burnout at work which started a nasty rollercoaster of anxiety and phobia. Over a couple of weeks (maybe a month) I got up to 150 mgs (which in hindsight was a mistake by my doctor. I got the jitters from the Sertraline and my doctor said that it meant that it didnt work as it should). After
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy